# SDR CALA0001969

- Difficulty date: December 20, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N809NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49263
- Aircraft time: 52,294 hours, 24,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fs 1211
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK AT LIGHTENING HOLE OF AFT CARGO TORQUE BOX WEB, FS 1211, L27R. THE WEB, ATTACHING STRAPS, AND L-ANGLE SUPPORT WERE REMOVED AND A NEW WEB WAS INSTALLED USING ATTACHMENT PARTS IAW SRM 51-30-2 AND 51-30-5.
